# SDR UALA2010032901043

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 41,526 hours, 11,489 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOP AT SEAT ROW 3AB.  SEAT ROW 6AB EEL STRIP ALSO INOP.  SECURED EEL STRIP.  REPLACED BOTH EEL LIGHTS.  OP CHECKS ARE NORMAL.
